Acta Mathematica, 1974, Volume 133

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] Polytope pairs and their relationship to linear programming

Victor Klee University of Washington, Seattle, Washington, USA

TBD mathscidoc:1701.331463

Acta Mathematica, 133, (1), 1-25, 1973.9
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 623 downloads ] [ 0 comments ] [ Cited by 33 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Absolutely summing operators and local unconditional structures

Y. Gordon Technion-Israel Institute of Technology, Haifa, Israel D. R. Lewis Technion-Israel Institute of Technology, Haifa, Israel

TBD mathscidoc:1701.331464

Acta Mathematica, 133, (1), 27-48, 1973.8
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 610 downloads ] [ 0 comments ] [ Cited by 87 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Zeros of the derivatives of the Riemann zeta-function

Norman Levinson Massachusetts Institute of Technology, Cambridge, Mass., USA H. L. Montgomery Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331465

Acta Mathematica, 133, (1), 49-65, 1973.10
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 1438 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] $K$-theory obstructions to the existence of vector fields

Johan L. Dupont University of Aarhus, Aarhus, Denmark

TBD mathscidoc:1701.331466

Acta Mathematica, 133, (1), 67-80, 1973.8
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 464 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Characters of connected lie groups

L. Pukanszky University of Pennsylvania, Philadelphia, Pa, USA

TBD mathscidoc:1701.331467

Acta Mathematica, 133, (1), 81-137, 1974.2
[ Download ] [ 2017-01-08 20:32:32 uploaded by actaadmin ] [ 673 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Integral means, univalent functions and circular symmetrization

Albert Baernstein II Washington University, St. Louis, Mo., USA

TBD mathscidoc:1701.331468

Acta Mathematica, 133, (1), 139-169, 1973.10
[ Download ] [ 2017-01-08 20:32:33 uploaded by actaadmin ] [ 828 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Fundamental solutions for degenerate parabolic equations

Avner Friedman Northwestern University, Evanston, Ill., USA

TBD mathscidoc:1701.331469

Acta Mathematica, 133, (1), 171-217, 1973.8
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 487 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Real hypersurfaces in complex manifolds

S. S. Chern University of California, Berkeley, Cal., USA J. K. Moser University of California, Berkeley, Cal., USA

TBD mathscidoc:1701.331470

Acta Mathematica, 133, (1), 219-271, 1974.5
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 1272 downloads ] [ 0 comments ] [ Cited by 560 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The volume occupied by normally distributed spheres

P. A. P. Moran The Australien National University, Canberra, Australia

TBD mathscidoc:1701.331471

Acta Mathematica, 133, (1), 273-286, 1973.7
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 320 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On systems of imprimitivity on locally compact abelian groups with dense actions

S. C. Bagchi Indian Statistical Institute, Calcutta, India Joseph Mathew Indian Statistical Institute, Calcutta, India M. G. Nadkarni Indian Statistical Institute, Calcutta, India

TBD mathscidoc:1701.331472

Acta Mathematica, 133, (1), 287-304, 1973.7
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved